Nonexpansive retractions and nonlinear ergodic theorems in Banach spaces

Norimichi Hirano, Kazuo Kido, Wataru Takahashi

Research output: Contribution to journalArticle

70 Citations (Scopus)
Original languageEnglish
Pages (from-to)1269-1281
Number of pages13
JournalNonlinear Analysis
Volume12
Issue number11
DOIs
Publication statusPublished - 1988 Nov
Externally publishedYes

Keywords

  • Nonlinear ergodic theory
  • invariant mean
  • nonexpansive mappings
  • nonexpansive retract

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this